# SDR VNAA202409240014

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341807
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD DOOR POSTS LOWER SECTION LBL12 AT FS280.00.  BULKHEAD DOOR POSTS LOWER SECTION LBL12 AT FS280.00 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR.6 C, CRJ-900 SRM 51-42-21-001-001-A01 PAR.6 C AND CRJ-900 SRM 51-42-13-001-001-A01 PAR.6 C
